# SDR ASAA2023081944882

- Difficulty date: August 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 737 TO 767 IS CORRODEDDOT J164. GROUNDED - YES. EVALUATED AFT CARGO R/H TRANSITION PANEL FROM STA 737 TO 767. ORIG THICKNESS .040 PER BOEING PROFILE DWG BAC 149-377, REMOVED .006. REMAINING .034, AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2. REPAIRED THE TRANSITION PANEL FROM STA 737 TO 767 PER B737-800 SRM 53-00-53-2R-5REMOVED DOT.
